# SDR CA071108006

- Difficulty date: November 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft time: 520 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL141
- Condition: Failed
- Location: Mlg
- Part time: 855 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW REPORTED THAT THE GEAR WAS SELECTED UP AND THE NOSE AND RT MAIN GEAR RETRACTED WITH NO FAULT, THE LT GEAR DID NOT RETRACT.  THE CREW REPORTED THEY CYCLED THE GEAR DOWN AND THE (3) GREEN LIGHTS WAS ON EICAS INDICATING DOWN AND LOCK.  ANOTHER ATTEMPT WAS MADE TO CYCLE THE GEAR UP, AGAIN ONLY THE NOSE AND THE RT MAIN RETRACTED. THE LT UNSAFE INDICATION WAS INDICATED ON EICAS.  THE CREW ELECTED TO CYCLE THE GEAR DOWN AGAIN AND WAS COMPLETED SUCCESSFULLY, (3) GREENS ON EICAS.THE AIRCRAFT WAS RETURNED TO POINT OF DEPARTURE AND LANDED NO PROBLEMS. MAINTENANCE WAS CALLED AND THE AIRCRAFT WAS PLACED ON JACKS C/O GEAR SWINGS. TROUBLESHOOTING REVEALED THAT THE LT GEAR ACTUATOR INTERNAL LOCKING MECHANISM WAS FAULTY.  REPLACEMENT PART PLACED ON ORDER. (TC NR 20071108006)
